Breast Cancer Home > Aredia and Insomnia

Aredia and Insomnia: Summary

It is impossible for your healthcare provider to know whether you will develop insomnia while taking Aredia. Since Aredia is often used in people with cancer, other factors (such as anxiety or side effects from chemotherapy or radiation) may also contribute to insomnia.
 
If you develop insomnia while taking Aredia, make sure to talk with your healthcare provider. If your insomnia is severe and does not respond to a change of sleep habits, your healthcare provider may recommend a sleep medication.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.